# SDR AALA202106019077

- Difficulty date: May 23, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,789 hours, 33,664 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: D5337061320500
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD ACTUATOR FITTING LUG ON MAIN LANDING GEAR DOOR BEYOND WEAR LIMITS AT FR 42. REPLACED ACTUATOR FITTING REF EA 327986.
